My apologies today. The last few days I have been out of sorts. Yesterday I had trouble talking and writing. Today I have another headache. I have no energy again and am finding it difficult to type the proper letters to compose this. Thank God for spellcheck. I read all of your postings and think you’re the best and so many of you I think we are separated from birth because I feel like I have the same symptoms and have experienced the same experiences. Some of you have had it much worse than I and you know who you are. My heart goes out to you. But honestly, I have read some posts lately that triggered me yesterday and even thinking of them make me cry but I don’t know why. I have no memory of my early childhood with the exception of some flashbacks of screaming and I’ve seen old movies of me acting weird and trying to hide behind a piano. (that makes me laugh for some reason, maybe that was my hiding place. I did like hiding under tents made out of blankets and hiding in closets and also running away) I wonder what I was running away from. I  don’t know except there was lots of yelling. Maybe that’s all there was. I just know I don’t like remembering it and I cry a lot when it starts entering my psyche now. I want it to stay away from me, what ever it is. Anyway, I am in sort of a weird lost place. My meds are only making me feel like a zombie. My pdoc was happy with me from my visit last week though, he said that I was in the best shape he had ever seen me in before. (go figure that one)  Admittedly I was trying to be positive and I took a note of pros and cons with me so I wouldn’t ramble on like I usually do. I asked if I could cut the Risperidone down to 1.5mg instead of 2mg but he suggested I stay at the current dose for six more weeks until our next meeting. I agreed but now wish I hadn’t been so wishy-washy. I just didn’t want to be confrontational. The meds make me too laid back and I have no energy to breathe sometimes. I also explained that I am starting to gain weight from them and he wanted to weigh me. God, no, not that. SO, I had to be weighed by my pdoc. Why not just kill me. You’re talking to someone who used to weigh 250 lbs. I am shaped like a pear, very heavy in the back-end. Blessed with a big bottom. Queen wrote that song, “Fat Bottomed Girls” about me….hahaha…but then IBS reared its head in full force four years ago and forced me into an all out starvation of sorts and now I weigh (according to the doctor) 165 lbs. I have weighed 142 at my lowest and averaged before Risperidone 155 lbs. So, I’ve gained ten pounds on the meds and I suppose drinking gallons of vodka and Kalhua for about seven months didn’t help, did it? Well, I’m upset about the weight because I know I should exercise and the meds make me sluggish. I’m in menopause which doesn’t help too. I’m trying to except my life too and just say things could be worse, they have been, and be thankful for what I have and be positive and start again somewhere. I guess I feel like I’m in the middle of the ocean. I’m not drowning but I need a plan. I can still stay afloat but I get tired fast, so what do I do? Try to swim for sure, that’s exercise. Lay around on my back and just accept my circumstances and get fatter but try to stay sane and alive? I can’t give up because I have to care for my Dad and clean this stupid place and feed everyone else and I really feel like giving up on that today (not my Dad, he’s helpless) but the house could go to Hell. Is anyone out there having a good day today? I hope so. Even if you’re watching a show. Oh, I did watch a movie on tv this weekend, that was for me and it was a lot of fun. So, I’ll think of that for a while.

Advertisements

3 thoughts on “

  1. carlarenee45 says:

    you know Dot, headaches are a symptom of menopause. Since I have been on hormone replacement therapy I have had more energy, felt better mentally and stopped having those headaches. You should get your hormone levels checked. In the meantime, try to have a good day and find something to smile about 😉

    • Dorothy says:

      well, I took one of my wonderful migraine pills and decided to gather together some items to donate to charity so I would think of someone other than myself..so far so good.
      Thanks Carla

  2. Dear Dorothy,

    I hope you feel better soon. You seemed okay with them at first – that’s what happens with me when I get new pills, they seem to be working well for a few weeks then the effects either fizzle out or turn into ones I don’t like.

    Love Dotty xxx

What have you got to say

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s